# SDR AALA20120121TUL02

- Difficulty date: January 17, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- Aircraft time: 67,491 hours, 35,432 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN CENTER AT FORWARD CARGO DOOR DENTED AND GOUGED.  REMOVED DAMAGE AND DYE CHECKED AREA WITH NO CRACKS FOUND PER ESO 80174.  INSTALLED REPAIR DOUBLER AND FILLER PER ESO 80174 AND SRM 52-05-00.
